Maximum packings of K-v-K-u with triples

Bryant, D. E. and Khodkar, A. (2000) Maximum packings of K-v-K-u with triples. Ars Combinatoria, 55 259-270.


Author Bryant, D. E.
Khodkar, A.
Title Maximum packings of K-v-K-u with triples
Journal name Ars Combinatoria   Check publisher's open access policy
ISSN 0381-7032
Publication date 2000-04-01
Sub-type Article (original research)
Volume 55
Start page 259
End page 270
Total pages 12
Editor Vanstone, S.
Place of publication Winnipeg, Canada
Publisher Charles Babbage Research Centre
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract We construct, for all positive integers u, and v with u less than or equal to v, a decomposition of K-v - K-u (the complete graph on v vertices with a. hole of size u) into the maximum possible number of edge disjoint triangles.
Keyword Mathematics
Wilson
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 21:45:19 EST